# SDR X7PA201704030001

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N104MT
- Make and model: Amd FALCON2000EX
- Aircraft serial: 018
- Aircraft time: 4,966 hours, 3,335 cycles
- Engine: Pwc PW308C
- Engine time: 4,606 hours, 3,086 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Component: Engine, Pwc, PW308C
- Component part number: 30C320501BS1047
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: E, A

## Discrepancy

ENGINE EXPERIENCED UN-COMMANDED ROLLBACK DUE TO COMPRESSOR STALL IN CRUISE FLIGHT DURING LIGHT TURBULENCE.  THIS CAUSED SMOKE ODOR IN CABIN AND ITT EXCEEDANCE.
